# SDR ABXA201005140078

- Difficulty date: May 4, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 52,298 hours, 39,116 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T2105
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE RIB AT STA OSS574.05 IS CRACKED ON THE FORWARD ENG AT CLOSEOUT RIB ATTACH HOLE.  REMOVED DAMAGE AND INSTALL BUSHING IAW 767 SRM 51-20-07.
